... will be side effects usually how long after starting do you notice them. i know i will be laying in bed just waiting (and probably imaging) for something to suddenly happen, or is it usually more subtle. i'm expecting the worst and hoping it won't be so bad. by the way i am a 55yr old female; genotype 2b; & was told my viral load was about 6million. i'd like to hear from anyone good, bad, indifferent!!
5 Jul 2012
You have a very valid reason to take these meds, so convincing yourself you'll have the worst reaction ever is doing yourself a disservice. If you have a bad reaction to them, you can call your doctor and discuss it, but you don't know if you don't try them. You may not have much of a reaction for all you know. Concentrating on looking for side effects only makes you find them.
6 Jul 2012
Because we all have different side affects, I can only speak to how I reacted to the meds. I had intermittent nausea, flu like symptoms, medicine taste and chills after injections. Most of the side affects were intermittent. As the days go by after your injection you will feel better and then you have your injection again. Before you know it you get use to it and then you are done with your treatment.. ;)
I know how you feel, I just started my treatment with three meds. I was and still am scared. Lol -- Take care
7 Jul 2012
I agree with kaismama - if you look at prescribing information you see all kinds of side effects - then you see the comparison to the "control group" - people in the study that didn't know if they were getting the actual med or a placebo (fake). They have all kinds of side effects too - and they aren't receiving the med! Wait awhile and see - if after a bit you get a really bad side effect then look it up and see if others get the same effect. There are many people who don't have any, or very little problems, just as there are some with horrible side effects. Who knows what your body will do. Live! Enjoy every moment you can. It wasn't all that long ago that there were no medications for this - people were very sick then died. Seriously - get out around friends, family - people - as much as you can and focus on your blessings. Attitude REALLY makes a difference when dealing with chronic illness.
I don't have the problems you have but I've lived with chronic illness for the past 28 years. It's a struggle - I agree with you on that but the alternative is death. Live while you can. I hope you have NO side effects at all! Blessings to you - ElizaJane
29 May 2014
I have just finished my seven week injection out of twelve. I'm also doing 180mg Pegasys and 600 mg Ribavirin as well as 400 mg Sovaldi .For the most part I have miner skin rash and miner joint pains. However I do get headaches that range in the 5-9 pain scale zone. It helps if I can reduce the stress that seems to trigger it the first three days after injection. Good luck with your treatment. Stay strong!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I had chills and ache the first night now..just alittle tired
3 answers • 27 May 2010
Hepatitis C - I haven;t started Pegasys,copegus nor incivek yet.but soon will. what can I expect as?
... side effects ,what are they really like? I'm a little scared. Help
2 answers • 6 Oct 2011
... being injected! Are these side effects going to diminish with every injection,ive done 2 injections so far,and hurt right afterwards!!do the side ...
3 answers • 11 Jul 2012
... 500mg twice a day. Although it did help with the seizures we have had horrible side effects. My son is super sensitive to certain noises ! He ...
4 answers • 8 Nov 2012
I have been on the medicine for 30 days and my blood levels are good and feeling good with no side effects is it ok to have a couple alcoholic ...
0 answers • 29 Mar 2013